# SDR FDEA201607312684

- Difficulty date: July 31, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34711
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, NUMEROUS SMALL NICKS AND SCRATCHES ALONG THE BELLY OF THE ACFT BETWEEN STR 26 LT AND 26 RT AT BODY STA 620-STA 640. STA 620-STA 640, STR 26L-26R EXTERIOR SKIN NUMEROUS NICKS AND SCRATCHES REMOVED IAW SRM 51-10-02, REV 118.  FOUND WITHIN LIMIT IAW SRM 53-00-01-1A, FIG 101, DETAIL II, REV 118.  EXCEPT AT STA 620-STA 640 BETWEEN STR 27R-STA 28R HFEC INSPECTED FOUND 3 EA LIGHTNING STRIKES DAMAGE AND REPAIR CARRIED OUT IAW SRM 53-00-01-2R, FIG 201, REPAIR 7, REV 118.  THIS IS A CAT-B REPAIR, THRESHOLD 24,000 FLIGHT CYCLE AT TIME OF REPAIR REQUIRE REPEAT HFEC INSPECTION AT 12,000 FLIGHT CYCLES.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
